zbMATH — the first resource for mathematics

Necessary optimality conditions for a set-valued fractional extremal programming problem under inclusion constraints. (English) Zbl 1300.90042
Summary: In this paper, we are concerned with a set-valued fractional extremal programming problem under inclusion constraints. Our approach consists of using the extremal principle (an approach initiated by Mordukhovich, which does not involve any convex approximations and convex separation arguments) for the study of necessary optimality conditions.

90C29 Multi-objective and goal programming
90C32 Fractional programming
49K99 Optimality conditions
Full Text: DOI
[1] Amahroq, T.; Gadhi, N., Second order optimality conditions for an extremal problem under inclusion constraints, J. Math. Anal. Appl., 285, 74-85, (2003) · Zbl 1029.49014
[2] Amahroq, T.; Taa, A., On Lagrange-Kuhn-Tucker multipliers for multiobjective optimization problems, Optimization, 41, 159-172, (1997) · Zbl 0882.90114
[3] Babahadda, H.; Gadhi, N., Necessary optimality conditions for bilevel optimization problems using convexificators, J. Glob. Optim., 34, 535-549, (2006) · Zbl 1090.49021
[4] Bank B., Guddat J., Klatte D., Kummer B., Tammer K.: Non-Linear Parametric Optimization. Akademie-Verlag, Berlin (1982) · Zbl 0502.49002
[5] Bard, J.F., Some properities of the bilevel programming problem, J. Optim. Theory Appl., 68, 371-378, (1991) · Zbl 0696.90086
[6] Chinchuluun A., Migdalas A., Pardalos P.M., Pitsoulis L.: Pareto Optimality, Game Theory and Equilibria. Springer, Berlin (2008) · Zbl 1143.91004
[7] Chinchuluun, A.; Yuan, D.; Pardalos, P.M., Optimality conditions and duality for nondifferentiable multiobjective fractional programming with generalized convexity, Ann. Oper. Res., 154, 133-147, (2007) · Zbl 1191.90080
[8] Corley, H.W., Optimality conditions for maximization of set-valued functions, J. Optim. Theory Appl., 58, 1-10, (1988) · Zbl 0621.90083
[9] Dien, P.H., Locally Lipschitzian set-valued maps and general extremal problems with inclusion constraints, Acta Math Vietnamica, 1, 109-122, (1983) · Zbl 0563.49017
[10] Dien, P.H., On the regularity condition for the extremal problem under locally Lipschitz inclusion constraints, Appl. Math. Optim., 13, 151-161, (1985) · Zbl 0589.49017
[11] Dempe, S.; Gadhi, N., Necessary optimality conditions for bilivel set optimization problems, J. Glob. Optim., 39, 529-542, (2007) · Zbl 1190.90178
[12] Dinh, N.; Mordukhovich, B.S.; Nghia, T.T.A., Subdifferentials of value functions and optimality conditions for DC and bilevel infinite and semi-infinite programs, Math. Program., 123, 101-138, (2010) · Zbl 1226.90102
[13] Flores-Bazan, F.; Oettli, W., Simplified optimality conditions for minimizing the difference of vector-valued functions, J. Optim. Theory Appl., 108, 571-586, (2001) · Zbl 0984.90053
[14] Hiriart-Urruty, J.B.; Clarke, F.H. (ed.); Demyanov, V.F. (ed.); Giannessi, F. (ed.), From convex optimization to nonconvex optimization, 219-239, (1989), New York · Zbl 0735.90056
[15] Liang, Z.; Huang, H.; Pardalos, P.M., Effciency conditions and duality for a class of multiobjective fractional programming problem, J. Glob. Optim., 27, 447-471, (2003) · Zbl 1106.90066
[16] Martinez-Legaz, J.E.; Seeger, A., A formula on the approximata subdifferential of the difference of convex functions, Bull. Aust. Math. Soc., 45, 37-41, (1992) · Zbl 0742.90071
[17] Mordukhovich, B.S., Maximum principle in problems of time optimal control with nonsmooth constraints, J. Appl. Math. Mech., 40, 960-969, (1976) · Zbl 0362.49017
[18] Mordukhovich, B.S.; Rubinov, A. (ed.); Glover, B. (ed.), The extremal principle and its applications to optimization and economics, 343-369, (2001), Dordrecht, The Netherlands · Zbl 1010.49014
[19] Mordukhovich B.S.: Variational Analysis and Generalized Differentiation, I: Basic Theory, II: Applications, Grundlehren Series (Fundamental Principles of Mathematical Sciences), 330 and 331. Springer, Berlin (2006)
[20] Mordukhovich, B.S.; Shao, Y., Nonsmooth sequential analysis in asplund spaces, Trans. Am. Math. Soc., 348, 1235-1280, (1996) · Zbl 0881.49009
[21] Oettli, W., Kolmogorov conditions for minimizing vectorial optimization problems, OR Spektrum, 17, 227-229, (1995) · Zbl 0844.90078
[22] Tao, P.D.; Hoai An, L.T., Convex analysis approach to D.C. programming: theory, algorithms and applications, Acta Mathematica Vietnamica, 22, 289-355, (1997) · Zbl 0895.90152
[23] Thibault, L., On subdifferentials of optimal value functions, SIAM J. Control Optim., 29, 1019-1036, (1991) · Zbl 0734.90093
[24] Tuy, H.; Oettly, W., On necessary and sufficient conditions for global optimality, Revista de Math√©maticas Aplicadas, 15, 39-41, (1994) · Zbl 0822.90126
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.